MathSciNet Relay Station
MathSciNet bibliographic data
MR2089574 93D15 (34K35 37D45 93C23)
Park, J. H.; Kwon, O. M. A novel criterion for delayed feedback control of time-delay chaotic systems. Chaos Solitons Fractals 23 (2005), no. 2, 495–501.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement